Open Access
Translator Disclaimer
September 2006 $\rm{SL}_2$-orbits and degenerations of mixed Hodge structure
Gregory Pearlstein
J. Differential Geom. 74(1): 1-67 (September 2006). DOI: 10.4310/jdg/1175266181

Abstract

We extend Schmid’s $\rm{SL}_2$-orbit theorem to a class of variations of mixed Hodge structure which normal functions, logarithmic deformations, degenerations of 1-motives and archimedean heights. In particular, as a consequence of this theorem, we obtain a simple formula for the asymptotic behavior of the archimedean height of a flat family of algebraic cycles which depends only on the weight filtration and local monodromy.

Citation

Download Citation

Gregory Pearlstein. "$\rm{SL}_2$-orbits and degenerations of mixed Hodge structure." J. Differential Geom. 74 (1) 1 - 67, September 2006. https://doi.org/10.4310/jdg/1175266181

Information

Published: September 2006
First available in Project Euclid: 30 March 2007

zbMATH: 1107.14010
MathSciNet: MR2260287
Digital Object Identifier: 10.4310/jdg/1175266181

Subjects:
Primary: 32Gxx
Secondary: 14Dxx

Rights: Copyright © 2006 Lehigh University

JOURNAL ARTICLE
67 PAGES


SHARE
Vol.74 • No. 1 • September 2006
Back to Top